# SDR SWAA2024083025697

- Difficulty date: August 7, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242WF CRACKED<[01] RECIEVED PANEL 242WF; CLOSING ON TASK CARD TTG8Q00V2DMY.;[02] **CORRECTION** RECIEVED PANEL 242WF; CLOSING ON TASK CARD TTG8Q00UYFLR;[03] VERIFIED CORRECTION STEP#1 AND STEP#2 ON T/C:TTG8Q00UYFLR.;[04] C/W AUDIT PER MPM 52.02.02
